# SDR 97UAL900346

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Bearing
- Part number: 38220991
- Condition: Failed
- Location: Apu
- Part time: 5,523 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AMOUNT OF SMOKE CAME FROM APU TAIL PIPE.  SUPPLEMENTAL DATA UPDATE, FOUND TURBINE ROLLER BEARING FAILED.  LOSS OF OIL AND LOW OIL PRESSURE DUE TO BEARING FAILED RESULTED IN FLASH COMBUSTION AND HEAVY SMOKE.  REPLACED THE BEARING.
